MathSciNet Relay Station
MathSciNet bibliographic data
MR1623464 (99f:62024) 62E10
Kokonendji, Célestin Clotaire Sur les familles exponentielles naturelles réelles de grand-Babel. (French) [On the "grand-Babel'' class of real natural exponential families] Ann. Fac. Sci. Toulouse Math. (6) 4 (1995), no. 4, 763–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement